Welcome to KenricoCare. KenricoCare has been provided since 1985 and is supported by Kenrico medical doctors. We are priviledged to answer any of your health-related questions and will help you with our suggestions based on our expertise. Please refer to the posting guidelines below before you post your question.

Gained 4 lbs & feel bloated after using other brands

Posted on October 17, 2020 at 08:16:30 PM by Meg
Hello,

I'm convinced I'm one of the victims after reading what other people said. My thighs and legs are not normal plus I gained 4 pounds in just 1 week. All this happened when I tried the other brand in Amazon. I think they are Chinese. I know you don't allow posting of other brand names.

What can you do to help? I have no idea what to order because you have many different kinds.

Thank you in advance for your assistance.

Thread overview

Post a reply

Captcha image
Copy the 6 digits as shown in the image into the code field.

KenricoCare is developed to meet the requirement of CE & ISO 9001:2015 Quality Management System.


Please visit the Distributors page if you have interest in becoming a Kenrico Distributor. KenricoCare is for medical support and consultation only, meaning that we do not allow posting of brand names or website links. A valid email address is required to post. We reserve the right to edit or delete posts that do not follow our posting guidelines. Further posting of deleted posts will cause you banned permanently.